Go Back   Just Breast Implants Forum Women's Beauty, Health, and Fitness
 
|
Forgot Username/Password?
Forum Home Blogs FAQ Members List Calendar Today's Posts Mark Forums Read


Women's Beauty, Health, and Fitness Use this forum to discuss beauty products, hair care, diets, fitness, etc.


Like Tree1Likes
  • 1 Post By PaynePill

Morning after pill?!?!?

Old 12-20-2017, 08:36 AM
  #1  
Thread Starter
 
crazycatlady4's Avatar
 
Join Date: Sep 2017
Location: Eureka, California
Posts: 161
crazycatlady4 is on a distinguished road
Morning after pill?!?!?

So Iíve taken plan b before, BUT on the 6th of this month I had unprotected sex (he did not GO in me, but still want to be careful) I went to Walgreens and they were out of Plan B but had the Take Action pill. I took it, and a few days later I had a heavy crampy period for about 4 days. Then starting about Monday of this week Iíve been really bloated and gassy, even have had a tiny bit of cramps. FYI I did get really drunk at my Christmas party Saturday and was puking and hungover all the next day. All I could stomach was Mexican food, and only a tiny bit, Sunday and Monday. Anyway...could this still be signs from the Take action pill? HELP!
crazycatlady4 is offline  
The Following User Says Thank You to crazycatlady4 For This Useful Post:
Old 12-20-2017, 10:15 AM
  #2  
 
PaynePill's Avatar
 
Join Date: Jul 2017
Posts: 243
PaynePill will become famous soon enough
Sounds more like a three day hangover. Sometimes it takes several days to feel ďrightĒ again.

crazycatlady4 likes this.
PaynePill is offline  
The Following User Says Thank You to PaynePill For This Useful Post:

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off